MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-07-02
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be identified.Capa # 9743815 has been opened for this failure.Refer to the capa for further action.Three photos were received for evaluation.Visual inspection noted the following: * one photo shows the label on the pad pouch, lot number ngjx2427.* two photos confirm the reported issue, as they show a chest pad with liner partially peeled off and bubbles underneath the hydrogel where the hydrogel layer had lifted from the pad surface.The sample does not meet specifications per (b)(4) rev 13 which states "after laminating the pad (before of the operation of silhouette cut of the pad), peel off the protector that covers the hydrogel, verify that the hydrogel is not peeling off with the protector, the hydrogel must be attached to the laminating film (perform this activity, peeling the protector prior to the sealing area of the pad)." the instructions-for-use are found to be adequate.A review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6), they received negative feedback from their customers regarding the quality of the arctic gel pads.They reported that when they opened a new pack, the gel pad was in very poor condition flabby, with the hydrogel layer nearly peeling off.Per follow up information received via mail on 19mar2025, nurse had thrown away the gel pad, so they don¿t have the sample to return to bd approved facility.The issue was resolved.Since that was an emergency and they did not have another gel pad, so the doctor decided to use the flabby gel pad for patient.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22842326
Report Number1018233-2025-06881
Device Sequence Number14658329
Product Code DWJ
UDI-Device Identifier10801741080088
UDI-Public(01)10801741080088(11)250111(17)260930(10)NGJX2427
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number317-07-02
Device Lot NumberNGJX2427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown